# SDR AC2A072804

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A119
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,862 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAN-WISE CRACK 12 INCHES FROM CENTER. REPLACED.
